MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number V072229
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that 19fr wound drain package contains 15fr drain.This was a patient safety concern because if surgeon did not notice and used this size expecting a larger one, the patient would not have the proper drainage they needed.This could be detrimental to the patient¿s recovery.The contact removed any they could find on the shelf and sent word to supply to remove from other locations.It was noted that the given lot# was ngjv0169.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed by capa association to be manufacturing related as per capa #11207399 and sa number #ucc-25-5232-sa, the root cause identified is: the label process described in the procedure was not followed up by label printing technician, where established that before the printer is re-loaded with a new material lot, the label printing technician must take the first label of the at lot and mark with red ink the pre-printed material part number to confirm that it is according to the part number listed in operation 10 of the work order.This label should be signed, dated, and must be included in the dhr as sample; a comment documenting this material load should be added in the first article inspection form.As no sample was returned, based on the reported event, it is unknown which capa cause is most applicable to this event.A risk review and labeling review are not required because the investigation was confirmed by the capa association.A dhr review was not required because the investigation was confirmed by the capa association.A capa/sa 11207399/ucc-25-5232-sa has been opened for this failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21479857
Report Number1018233-2025-01320
Device Sequence Number20936186
Product Code GBX
UDI-Device Identifier00801741119194
UDI-Public(01)00801741119194(11)240918(17)290630(10)NGJV0169
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV072229
Device Lot NumberNGJV0169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown